# SDR SWAA020607

- Difficulty date: March 23, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 43,086 hours, 32,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C34691
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND OVERHEAD BIN EMERGENCY EXIT BULL NOSE LIGHT LOOSE AT ROW 7 ABC.  SECURED LIGHT PER MM.
